# SDR IPXA09M55581

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC67411
- Part serial: DOR00024
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD ELEVATOR TIP UPPER SKIN DAMAGE.  REPAIRED IAW EO MD11-5520-33136-A.
